# SDR SWAA2023071876462

- Difficulty date: July 8, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 60,385 hours, 32,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 2ND VERTICAL STIFFENER IS CRACKED.<[01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[02] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[03] VERIFIED CORRECTIVE ACTION 1;[04] NDT HFEC INSPECTED CUT OUT EDGES AND WEB AREAS IAW 737 NDTM PART 6 51-00-00 PROC 23.  NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ATS1465 DUE 09/23;[05] NDT HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROC 16. CRACKS NOTED IN 2 EA HOLES DIRECTLY BELOW CUT-OUT; MARKED. EQUIP USED: NORTEC 600 ATS1465 DUE 09/23 MINIMITE ID: ATS1411 DUE 07/23;[06] STEP 1 COMPLETE.;[07] VERIFIED STEP 1.;[08] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA AND NO DEFECT NOTED IAW SRM 55-10-09-2R-5;[09] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1491233-1 (3) FILLER FROM 7075 T6 0.050' CLAD LOT# 1505777-1 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.;
